# SDR DALA2025040102448

- Difficulty date: November 2, 2024
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N511DN
- Make and model: Airbus A350-941
- Aircraft serial: 0210
- Aircraft time: 31,263 hours, 2,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.LIGHTNING STRIKE 5" AFT FRAME 13 BETWEEN STRINGERS 44 AND 45. PERFORMED TEMP. SKIN PROTECTION USING HIGH SPEED TAPE. REF A350 ASR 53-21-61-00004-662-A-A FIG 10. REMOVED TAPE FROM LIGHTNING STRIKE AREA. FOUND DAMAGED AREA/ BURN MARK < 15.7MM. REPAIR OF PAINT COATING PER A350 ASR 51-75- 12-660-00 (458844) QA, PLEASE TERMINATE "MON" (458844). CLOSED LOG AND REMOVED MONITOR INSP. (LP# 0640860)
